# SDR HNAA2021011100009

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 38,904 hours, 35,057 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PACK 2 OVERHEAT WITH STRONG BURNING SMELL WHEN THRUST LEVERS AT HIGH SETTING.  C/W FIM TASK 21-51-00-810-804-A BLOCK 2 RESULT IN NO PACK 2 OVERHEAT EICAS MESSAGE.  NO RESULT BLOCK II TRANSITORY CONDITION OF AIR CONDITIONING SYSTEM.  FOUND WON AND LEAKING SLEEVE AT NR 2 PACK VALVE Y DUCT, REPLACED SLEEVE.  SYSTEM OPERATIONS CHECK GOOD, OK FOR SERVICE.
